# SDR COEA2015012003903

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 30,662 hours, 34,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  EXTERIOR SKIN HAS AREA OF LEVEL 2 CORROSION AROUND FASTENER BETWEEN FRAME 20 & 21, UPPER CROWN SKIN PANEL AT STRINGER 4L.  REPAIR IAW SRAS DT S-164 15 8938 ISSUE A 1/16/2015.
